

Bangor Area Storm Water Group Meeting

March 12, 2015; 9:00 am – 11:30 am Location: Orono Town Office, Orono, Maine

AGENDA

9:00 am	Welcome and Introductions
9:05 am	Updates (10 min)
	 Presentations at the Maine Water Conference – March 31st
9:15 am	 Audit Preparation Exercise – IDDE Scenario – Part 4 (30 min) Introduction of scenario by David Ladd (Maine DEP): Potential discharge to MS4 from construction site Responses by Volunteer MS4 (Eastern Maine Community College) BASWG Group Discussion
9:45 am	Discussion about Changed Approaches by DEP
	DEP annual report review changes
	DEP Audit form review and discussion
10:15 am	Coffee Break (15 min)
10:30 am	Education and Outreach Planning (45 min)
	Planning for regional spring clean-ups
	 Please come with update on your agreed to sponsorship contact work
	Stenciling events scheduling
	 Bring your calendar and some potential dates if not yet scheduled
	Garden Show Planning
	 Sign-up for Garden Show (April 11th-12th)
	BASWG.org website review and discussion
	Update on social media reach
11:15 am	Chloride Outreach Work (15 min)
	Discussion on timelines and MS4 responsibilities
	 Discussion about revised draft manual and request to provide edits/comments
	Sharing of draft chloride outreach plan text

Meeting Adjourns

11:30 am